# SDR CA990907052

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 3 TM
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 399353
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 CYLINDER EXHAUST VALVE FAILED.
